# SDR USAA070039

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK FASTENER O/B GLIDE SLOPE ANTENNA SUPPORT AT LBL 5.7 & WL 234, STA 178 BULKHEAD WEB CRACKED.  CUT OUT CRACK, FAB'D DOUBLER & FILLER PER EA 98402, SRM 53-10-08 REP 9, DEFECT SIZE: 0.125 INCH.
